# SDR SWAA2016060852619

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 38,232 hours, 17,699 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: 6949956
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT DOOR STRAP COVER LOOSE.  R & R STRAP ASSEMBLY IAW SIP.
